The Link Between Ozempic and Hair Loss
The fact that Ozempic can make you shed hair along with pounds can be quite annoying. After all, many of us work very hard to avoid treating hair loss issues.
But why did it happen to some people if hair loss isn’t a listed side effect of Ozempic?
While the exact reasons are still unclear, experts link the hair shedding to the metabolic changes triggered by Ozempic, including alterations in insulin levels, which may disrupt the hair growth cycle. Potential nutritional changes can also contribute.
Stress plays a major role in hair loss. We are not only speaking about emotional stress, weight loss is a physical stressor to the body and causes hair follicles to enter the resting phase prematurely and fall out.
The good news is that the hair thinning won’t be permanent and will start resolving on its own over a period of three to six months. But if you want to prevent hair shedding, it is important to stick to a balanced diet, manage stress levels, and practice gentle hair care. You can consider taking supplements, such as Nutrafol or Viviscal.
Also don’t forget to workout, sleep well, and ask your doctor for a customized hair care routine while using Ozempic.